Couldn't find what you looking for?

TRY OUR SEARCH!

I have been thinking a lot about flonase and my medical problems. I have been having issues with allergies for almost five years now and used several meds ever since. At the moment, I am under flonase therapy and honestly it works. Allergy symptoms really subdued and the pain is also managed. Still, I have gotten a lot of weight so I wonder - does flonase cause weight gain?

Loading...

My mother has been using the drug for several weeks and it really helped her. The symptoms are almost gone and even though the allergy still remained, the main thing is that she feels much better now, and she says it is the best medication so far. As for weight gain, I can freely say there are some side effects and stomach problems (metabolism issues), and weight gain also.
Reply

Loading...


I've been using flonase for 10 years now (everyday) and i have not gained weight. What causes pain is eating too much and not exercising.
Reply

Loading...

Flonase is a steroid. It is known that steroid causes fluid retention, increase in blood sugar and compromise the immune system. Flonase contains little of it, so it doesn't affect greatly. 

Reply

Loading...